| Model Number |
VTICM5_12.6 (-8.50/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
07/21/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer narrative: each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Claim#: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced refractive surprise.The lens was later exchanged for a same size, different power lens and the problem was resolved.Cause of the event is both a user-error and a patient-related-factor.
Additional Manufacturer Narrative
B5: reportedly, "swapped lens." claim# (b)(4).